Help on query formulation
first | previous | 1 21 41 61 81 101 | next | last

Result 1 to 20 of 638 total

Problems and solutions. (English)
Am. Math. Mon. 123, No. 2, 197-204 (2016).
Classification: U40
1
Problems and solutions. (English)
Am. Math. Mon. 123, No. 1, 97-105 (2016).
Classification: U40
2
Problems and solutions. (English)
Am. Math. Mon. 122, No. 10, 1010-1017 (2015).
Classification: U40
3
Problems and solutions. (English)
Am. Math. Mon. 122, No. 9, 899-906 (2015).
Classification: U40
4
Correction to “Napoleon polygons”. (English)
Am. Math. Mon. 122, No. 9, 844 (2015).
Classification: G45
5
Generalizing Wallis’ formula. (English)
Am. Math. Mon. 122, No. 4, 371-372 (2015).
Classification: F65
6
On a formula of S. Ramanujan. (English)
Am. Math. Mon. 122, No. 1, 65-69 (2015).
Classification: F65
7
Linear recurrences via probability. (English)
Am. Math. Mon. 122, No. 4, 386-389 (2015).
Classification: I75 K65 Reviewer: Dirk Werner (Berlin)
8
Explaining a mysterious maximal inequality ‒ and a path to the law of large numbers. (English)
Am. Math. Mon. 122, No. 5, 490-494 (2015).
Classification: K65
9
Pick a tree-any tree. (English)
Am. Math. Mon. 122, No. 5, 424-432 (2015).
Classification: K35
10
Deleting edges from Ramsey minimal examples. (English)
Am. Math. Mon. 122, No. 7, 681-683 (2015).
Classification: K35 Reviewer: Igor Vladimirov Protasov (Kyiv)
11
Divisors of the middle binomial coefficient. (English)
Am. Math. Mon. 122, No. 7, 636-644 (2015).
Classification: K25 Reviewer: Mircea Merca (Cornu)
12
Using rolling circles to generate caustic envelopes resulting from reflected light. (English)
Am. Math. Mon. 122, No. 5, 452-466 (2015).
Classification: I60 M50
13
A new proof of the equality of mixed second partial derivatives. (English)
Am. Math. Mon. 122, No. 6, 602-603 (2015).
Classification: I60 Reviewer: Sorin-Mihai Grad (Chemnitz)
14
A new proof of the change of variable theorem for the Riemann integral. (English)
Am. Math. Mon. 122, No. 8, 795-799 (2015).
Classification: I55
15
A viscosity proof of the Cauchy-Schwarz inequality. (English)
Am. Math. Mon. 122, No. 8, 781-781 (2015).
Classification: I25
16
On Xiang’s observations concerning the Cauchy-Schwarz inequality. (English)
Am. Math. Mon. 122, No. 7, 696-698 (2015).
Classification: I25
17
On the Hölder and Cauchy-Schwarz inequalities. (English)
Am. Math. Mon. 122, No. 6, 593-595 (2015).
Classification: I25
18
Eigenvalues of real symmetric matrices. (English)
Am. Math. Mon. 122, No. 5, 482-483 (2015).
Classification: H65
19
A short proof of the fact that the matrix trace is the expectation of the numerical values. (English)
Am. Math. Mon. 122, No. 8, 782-783 (2015).
Classification: H65
20
first | previous | 1 21 41 61 81 101 | next | last

Result 1 to 20 of 638 total

Valid XHTML 1.0 Transitional Valid CSS!